edoc

Extensions birationnelles simples de l'anneau de polynômes ℂ³ = Simple birational extensions of the polynomial ring ℂ³

Kaliman, Shulim and Vénéreau, Stéphane and Zaidenberg, Mihail. (2001) Extensions birationnelles simples de l'anneau de polynômes ℂ³ = Simple birational extensions of the polynomial ring ℂ³. Comptes rendus de l'Académie des sciences. Série 1, Mathématique. Series 1, Mathematics, Vol. 333, H. 4. pp. 319-322.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5253594

Downloads: Statistics Overview

Abstract

The Abhyankar-Sathaye Problem asks wether any biregular embeddingof Ck into Cn can be rectified. Here we studythis problem for the embeddings of C3 into C4 whose image X isgiven in C4 by an equation p = f(x; y)u+g(x; y; z) = 0. Under certain additional assumptions we show that, indeed,the polynomial p is a variable of the polynomial ring C[4] = C[x; y; z; u] (i.e., acoordinate of a polynomial automorphism of C4). This is an analog of a theoremdue to Sathaye (1976) which concerns the case of embeddings of C2 into C3.Besides, we generalize a theorem of Miyanishi (1984) giving, for a polynomialp as above, a criterion for when X is isomorphic to C3.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Vénéreau, Stéphane
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Elsevier
ISSN:0764-4442
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:22 Mar 2012 14:27
Deposited On:22 Mar 2012 13:58

Repository Staff Only: item control page